# SDR DALA2017081406230

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 65,510 hours, 17,892 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT ENTRY DOOR SLIDE CORD PERTRUDING FROM UNDER DOOR.  AFT RIGHT DOOR BUSTLE REMOVED AND RE INSTALLED.  DOOR ARMING AND DISARMING, OPENING AND CLOSURE CHECKED GOOD IAW MM 52-20.
